# SDR AU971415

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Electrical Sys
- Condition: Contaminated
- Location: Bleed Air Ind
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) BLEED AIR SYSTEM ELECTRICAL CIRCUIT CONTAMINATED WITH WATER DUE TO HEAVY RAIN.
